# SDR SWIA202053578

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 559+80 TO FS 559+96 RBL 27 HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED MULTIPLE SPOTS OF CORROSION ON RT FLOOR SEAL RAIL AT FS 559+80 TO FS 559+96 RBL 27, REF CRJ 200 SRM.  SEAT RAIL WAS OUT OF LIMITS, PER REF CRJ 200 SRM.  REMOVED AND REPLACED SEAT RAIL WITH NEW.  SEE CONTINUATION CARD FOR FURTHER DETAILS.
